# SDR 07FDEA00248

- Difficulty date: February 2, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL DOUBLER ON FWD PAX DOOR RT SIDE LOWER EDGE REPAIR WAS PERFORMED IAW RAS 025042/011/2003.
